Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/10378
Title: О решении двумерных задач теплопроводности
Authors: Бойков, Г. П.
Issue Date: 1962
Publisher: Томский политехнический университет
Citation: Бойков Г. П. О решении двумерных задач теплопроводности / Г. П. Бойков // Известия Томского политехнического института [Известия ТПИ]. — 1962. — Т. 110. — [С. 18-21].
URI: http://earchive.tpu.ru/handle/11683/10378
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-1962-v110-02_bw.pdfBlack-and-white version of the preview85,29 kBAdobe PDFView/Open
bulletin_tpu-1962-v110-02_full.pdfColor version2,79 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.